Alert archive / Missouri / River Flood Warnings in 2020

River Flood Warning 158, NWS St. Louis, MO

June 4, 2020Osage County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 4, 2020, 2:14 PM CDT for Osage County, Missouri. It was in force for 7 hr.

The area

The outline as issued.

The facts

Issued
Jun 4, 2020, 2:14 PM CDT (19:14 UTC)
Expired
Jun 4, 2020, 8:45 PM CDT
In force
7 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Osage County, MO

The radar

The St Louis radar (KLSX), 119 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Maries River at Westphalia (WPHM7). The gauge peaked at 11.15 ft at Jun 4, 2020, 4:00 PM CDT.

actionminormoderate05101506/0406/0506/06
Action stage
8 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06927000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

285 
WGUS43 KLSX 041914
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
214 PM CDT Thu Jun 4 2020

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri...
 

  Maries River near Westphalia

  
River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-060112-
/O.NEW.KLSX.FL.W.0158.200604T1914Z-200606T1255Z/
/WPHM7.1.ER.200604T1755Z.200605T0000Z.200605T0655Z.NO/
214 PM CDT Thu Jun 4 2020

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Maries River near Westphalia
* until Saturday morning.
* At  2:00 PM Thursday the stage was 10.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and is forecast to continue.
* The river is forecast to crest near 12.0 feet by this evening. The 
  river is forecast to fall below flood stage after midnight tonight.
* Impact:  At 9.0 feet...County Road 610 begins flooding near the 
  Indian Creek bridge near this height.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/05  06/06  06/07  06/08  06/09

Maries River
  Westphalia      10.0   10.72       7.8    3.9    3.0    2.6    2.5


&&


LAT...LON 3840 9205 3850 9197 3846 9194 3827 9194
      3827 9202                       



$$

maples
1 follow-up statement
798 
WGUS83 KLSX 050146
FLSLSX
Flood Statement
National Weather Service St Louis MO
845 PM CDT Thu Jun 4 2020

...The flood warning is cancelled for the following rivers in 
Missouri...

 
  Maries River near Westphalia

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-050215-
/O.CAN.KLSX.FL.W.0158.000000T0000Z-200606T1255Z/
/WPHM7.1.ER.200604T1755Z.200604T2100Z.200604T2326Z.NO/
845 PM CDT Thu Jun 4 2020

The Flood Warning is cancelled for
  the Maries River near Westphalia.
* At  8:00 PM Thursday the stage was 8.7 feet.
* Flood stage is 10.0 feet.
* The river fell below flood stage at  6:26 PM Thursday.
* The river will continue falling to 3.6 feet by Saturday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/05  06/06  06/07  06/08  06/09

Maries River
  Westphalia      10.0    8.69       5.9    3.6    2.8    2.5    2.4


&&


LAT...LON 3840 9205 3850 9197 3846 9194 3827 9194
      3827 9202                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 4, 12:42 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 4, 12:42 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1242 PM CDT Thu Jun 4 2020

.UPDATE...
Issued at 1041 AM CDT Thu Jun 4 2020

A pair of MCVs are the main focus right now. One is located over
southeastern MO and exiting our forecast area, but will still
generate showers for a couple more hours over portions of the
southern CWA. A northern MCV located just southwest of KUIN is
also continuing to generate showers and is expected to track
southeast through the forecast area this afternoon. This feature
should continue to at least maintain scattered showers as it does
so. Thunder chances look minimal at this time, but if the MCV does
slow down and allow for heating to eventually catch up late in the
day, it could result in some thunder. Otherwise, look for skies to
at least partially clear from west to east today but for most
areas it will come late in the day, with a late day max temp in
the low to mid 80s.

TES

&&

.SHORT TERM...  (Through Late Friday Afternoon)
Issued at 339 AM CDT Thu Jun 4 2020

Regional radar mosaic is currently showing an MCS moving
southeastward toward southwest Missouri. Weakening with time is
still anticipated due to weak MUCAPE across central Missouri due
to antecedent convection mainly late last evening. In addition,
nearly the entire CWA is poleward of the composite outflow
boundary. Showers and a few embedded thunderstorms should be
moving out of central Missouri into portions of southeast Missouri
early this morning. Continued weakening if not complete
dissipation is forecast by late morning/midday. A remnant MCV is
still forecast to generate new convection this afternoon along the
effective frontal boundary, but most if not all of these storms
should be south and east of the CWA. However, did maintain
isolated to widely scattered storms for most of the afternoon
hours for parts of southeast Missouri south-central Illinois. In
the wake of the MCV, subsidence should be in place across most of
the CWA so mostly dry weather should be in store for the tonight
period. Models, including CAMs, suggest thunderstorms organizing
tonight across the mid-Missouri Valley. Some of these storms may
try to sneak into northern sections of the forecast area, but
certainty in this scenario is low so only have slight chance
PoPs at this time.

The synoptic frontal boundary is forecast to remain quasi-stationary
across the CWA on Friday. No clear synoptic signals for convective
initiation, but given the orientation of the midlevel anticyclone to
our southwest, certainly is possible for a weak shortwave in the
northwest flow aloft to help fire storms in a very unstable airmass
Friday afternoon. Given the uncertain forcing for ascent to help
initiate thunderstorms and a fairly strong cap in place per model
soundings, only have slight chance PoPs. However, given
the very unstable airmass in place characterized by MLCAPE values
of 2000-3000 J/kg, any storms that would develop could quickly
become strong to severe with damaging winds and marginally severe
hail possible.

Temperatures today are forecast to be quite a bit cooler across
the CWA with thicker convective debris clouds hanging around
through at least the morning hours. Highs are expected to range
from the low to mid 80s, with warmer temperatures in northeast
Missouri which should be able to recover more due to clouds
clearing out in this area first. Seasonably warm temperatures are
expected once again tonight, just a bit above persistence due to
the lack of organized convection which provided some rain-cooled
air last night. Lows should be in the upper 60s to near 70 degrees
for most locations. A quick rebound is expected again on Friday
with 850-hPa temperatures near +20C, light southwest surface
winds, and more sunshine expected. Highs should be fairly close to
what was observed yesterday in the upper 80s to low 90s. Peak
heat index values in the mid 90s to near 100 are also likely due
to the combination of the warm ambient air temperatures and
dewpoints around 70 degrees. The highest heat index values are
forecast to be within the St. Louis metropolitan area.

Gosselin

.LONG TERM...  (Friday Night through Wednesday)
Issued at 339 AM CDT Thu Jun 4 2020

(Friday Night - Saturday)

The quasi-stationary front is expected to slowly ooze southward in
response to a surface high exerting more and more of its influence
down the Mississippi River Valley. Continued low PoPs are warranted
in the vicinity of this feature, which by Saturday afternoon will
likely be across southeastern Missouri and southwest Illinois. To
the north of this boundary, drier and slightly cooler (and less
humid) weather is forecast.

(Saturday Night - Monday)

The surface front should continue to move south of the area early in
this period and then largely wash out across the mid south.
Slightly cooler and drier weather is forecast to end the weekend,
before a slight moderation on Monday as the mid/upper level ridge
builds into the region.

(Monday Night - Wednesday)

The focus heading into the middle of next week continues to be on
the track of the remnants of tropical cyclone "Cristobal". The
mid/upper level ridge is expected to weaken and shift eastward on
Monday night, steering the remnants of "Cristobal" northward along
with a slowing of its poleward progress. The GEFS/EPS agree that
an anomalous longwave trough will eject out of the western CONUS
early Tuesday, likely acting to "kick" "Cristobal" to the
northeast. The mean track of the remnants and heavier QPF axis on
last night's GEFS/EPS means favor the southeastern CWA at this
early juncture, but QPF plumes show enormous spread. This is not
too unexpected given it is still 5-6 days out. One thing that
should help at least limit the heavy rainfall potential is what
should be a short residence time this system has the potential to
affect the bi-state area. The aforementioned longwave trough
should serve to accelerate "Cristobal" to the northeast by Tuesday,
with its remnants interacting and merging with a cold front. West
to east progress of this front should be fairly quick due to the
rapidly ejecting midlevel trough. That being said, remnant
tropical systems can be very efficient rainfall producers with
deep warm cloud depths and very high precipitable water values.
This storm will be one that will continue to bear close watching
over the coming days for a potential heavy rain threat.

Temperatures, especially during the day, will likely cool heading
into the middle of next week due to an increase in cloud cover. By
Wednesday, the cold front should be either east of our area or
quickly exiting. Near to slightly below normal temperatures are
favored beginning on Wednesday with highs in the upper 70s to low
80s expected.

Gosselin

&&

.AVIATION...  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1242 PM CDT Thu Jun 4 2020

VFR conditions, outside of thunderstorms, are expected to prevail
at the TAF sites through the valid period. The imminent threat for
showers will continue in the STL metro area until a feature can
track through by 21z, otherwise a mostly dry forecast is
anticipated. There is a weak signal for some convection to develop
late tonight around KCOU and then advect into the other TAF sites
for Friday morning and/or a weakening convective complex to track
into the area from the northwest. Several scenarios can play out
here but seems the most prudent for now is to place VCSH into the
TAFs for Friday morning. Otherwise, chaotic wind directions with
light speeds will straighten out from the SW by Friday morning.

SPECIFICS FOR KSTL: For the 30-hour extended period, another cold
front will drop through late Friday afternoon but unclear if it
will be able to generate much convection. Continued VCSH mention
until FROPA for now.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jun 4, 4:04 AM CDT, 10 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
404 AM CDT Thu Jun 4 2020

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-050915-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
404 AM CDT Thu Jun 4 2020

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Isolated to scattered thunderstorms are possible through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The chance for thunderstorms in different portions of the area
continues through Saturday.

The chance for thunderstorms returns to portions of the area on late
Monday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Gosselin

In the hours before

Local storm report, Jun 4, 10:14 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1014 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 AM     HEAVY RAIN       DESLOGE                 37.87N 90.52W
06/04/2020  M0.84 INCH       ST. FRANCOIS       MO   BROADCAST MEDIA

            VIEWER REPORT RELAYED COURTESY OF KTVI-TV.
            EVENT TOTAL THROUGH EARLY THIS MORNING.

&&

MAPLES
Local storm report, Jun 4, 10:15 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 AM     HEAVY RAIN       BOURBON                 38.15N 91.25W
06/04/2020  M1.19 INCH       CRAWFORD           MO   BROADCAST MEDIA

            VIEWER REPORT RELAYED COURTESY OF KTVI-TV.
            EVENT TOTAL THROUGH EARLY THIS MORNING.

&&

MAPLES
Local storm report, Jun 4, 10:16 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1016 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 AM     HEAVY RAIN       UNION                   38.45N 91.01W
06/04/2020  M1.00 INCH       FRANKLIN           MO   BROADCAST MEDIA

            VIEWER REPORT RELAYED COURTESY OF KTVI-TV.
            EVENT TOTAL THROUGH EARLY THIS MORNING.

&&

MAPLES
Local storm report, Jun 4, 10:29 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 AM     HEAVY RAIN       3 N ASHLAND             38.81N 92.26W
06/04/2020  M1.52 INCH       BOONE              MO   MESONET

            MESONET STATION ASLM7 ASHLAND.

0700 AM     HEAVY RAIN       1 WNW ASHLAND           38.78N 92.27W
06/04/2020  M1.22 INCH       BOONE              MO   COCORAHS

            COCORAHS STATION MO-BN-32 ASHLAND 0.7 WNW.

0700 AM     HEAVY RAIN       2 NW ASHLAND            38.80N 92.28W
06/04/2020  M1.43 INCH       BOONE              MO   COCORAHS

            COCORAHS STATION MO-BN-73 ASHLAND 2.1 NW.

0730 AM     HEAVY RAIN       2 E ASHLAND             38.78N 92.22W
06/04/2020  M1.38 INCH       BOONE              MO   COCORAHS

            COCORAHS STATION MO-BN-77 ASHLAND 2.2 E.

0913 AM     HEAVY RAIN       3 N ASHLAND             38.81N 92.26W
06/04/2020  M1.32 INCH       BOONE              MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION ASLM7 ASHLAND 2N.

0700 AM     HEAVY RAIN       4 E ASHLAND             38.77N 92.18W
06/04/2020  M1.37 INCH       BOONE              MO   COCORAHS

            COCORAHS STATION MO-BN-7 ASHLAND 4.2 E.

1007 AM     HEAVY RAIN       AUXVASSE                39.01N 91.89W
06/04/2020  M4.86 INCH       CALLAWAY           MO   MESONET

            MESONET STATION AV640 AUXVASSE.

0900 AM     HEAVY RAIN       CALIFORNIA              38.63N 92.57W
06/04/2020  M1.25 INCH       MONITEAU           MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION CALM7 CALIFORNIA.

0700 AM     HEAVY RAIN       CALIFORNIA              38.63N 92.57W
06/04/2020  M1.42 INCH       MONITEAU           MO   COCORAHS

            COCORAHS STATION MO-FSA-135 CALIFORNIA 0.3
            SW.

0802 AM     HEAVY RAIN       2 N CENTRALIA           39.23N 92.13W
06/04/2020  M2.85 INCH       BOONE              MO   COCORAHS

            COCORAHS STATION MO-BN-70 CENTRALIA 1.5 N.

1005 AM     HEAVY RAIN       2 WSW COLUMBIA          38.94N 92.36W
06/04/2020  M1.90 INCH       BOONE              MO   MESONET

            MESONET STATION DW0359 COLUMBIA.

0954 AM     HEAVY RAIN       4 NE ASHLAND            38.82N 92.22W
06/04/2020  M1.64 INCH       BOONE              MO   ASOS

            ASOS STATION KCOU COLUMBIA.

1010 AM     HEAVY RAIN       1 SSE COLUMBIA          38.94N 92.32W
06/04/2020  M1.52 INCH       BOONE              MO   MESONET

            MESONET STATION MOA02 COLUMBIA.

1005 AM     HEAVY RAIN       4 SE COLUMBIA           38.91N 92.27W
06/04/2020  M1.42 INCH       BOONE              MO   MESONET

            MESONET STATION MOA16 4 SE COLUMBIA.

0700 AM     HEAVY RAIN       1 SSE COLUMBIA          38.94N 92.32W
06/04/2020  M1.57 INCH       BOONE              MO   COCORAHS

            COCORAHS STATION MO-BN-11 COLUMBIA 0.9 SSE.

0700 AM     HEAVY RAIN       1 NW COLUMBIA           38.97N 92.34W
06/04/2020  M1.95 INCH       BOONE              MO   COCORAHS

            COCORAHS STATION MO-FSA-019 COLUMBIA 1.3 NW.

0745 AM     HEAVY RAIN       2 W COLUMBIA            38.95N 92.36W
06/04/2020  M1.74 INCH       BOONE              MO   COCORAHS

            COCORAHS STATION MO-BN-39 COLUMBIA 1.6 W.

0700 AM     HEAVY RAIN       2 W COLUMBIA            38.95N 92.37W
06/04/2020  M1.73 INCH       BOONE              MO   COCORAHS

            COCORAHS STATION MO-BN-82 COLUMBIA 2.1 W.

0600 AM     HEAVY RAIN       2 NE COLUMBIA           38.98N 92.30W
06/04/2020  M2.10 INCH       BOONE              MO   COCORAHS

            COCORAHS STATION MO-BN-58 COLUMBIA 2.2 NE.

0700 AM     HEAVY RAIN       2 SE COLUMBIA           38.94N 92.30W
06/04/2020  M1.49 INCH       BOONE              MO   COCORAHS

            COCORAHS STATION MO-BN-5 COLUMBIA 2.4 S.

0725 AM     HEAVY RAIN       MIDWAY                  38.99N 92.45W
06/04/2020  M1.82 INCH       BOONE              MO   COCORAHS

            COCORAHS STATION MO-BN-12 COLUMBIA 6.9 WNW.

0900 AM     HEAVY RAIN       1 NNE ELLINGTON         37.25N 90.97W
06/04/2020  M1.04 INCH       REYNOLDS           MO   MESONET

            MESONET STATION ELCM7 0.9 NE ELLINGTON.

0956 AM     HEAVY RAIN       1 SSE FARMINGTON        37.77N 90.42W
06/04/2020  M2.22 INCH       ST. FRANCOIS       MO   AWOS

            AWOS STATION KFAM FARMINGTON.

1000 AM     HEAVY RAIN       1 S FARMINGTON          37.76N 90.43W
06/04/2020  M2.00 INCH       ST. FRANCOIS       MO   MESONET

            MESONET STATION FMRM7 FARMINGTON.

0945 AM     HEAVY RAIN       1 SW FARMINGTON         37.77N 90.44W
06/04/2020  M1.54 INCH       ST. FRANCOIS       MO   MESONET

            MESONET STATION FMTM7 1.3 SW FARMINGTON.

1005 AM     HEAVY RAIN       1 NE FULTON             38.87N 91.93W
06/04/2020  M1.59 INCH       CALLAWAY           MO   MESONET

            MESONET STATION EW3196 FULTON.

0700 AM     HEAVY RAIN       1 ENE HALLSVILLE        39.12N 92.21W
06/04/2020  M2.39 INCH       BOONE              MO   COCORAHS

            COCORAHS STATION MO-BN-74 HALLSVILLE 0.5
            ENE.

1015 AM     HEAVY RAIN       4 WNW HANNIBAL          39.73N 91.45W
06/04/2020  M1.77 INCH       MARION             MO   AWOS

            AWOS STATION KHAE HANNIBAL.

0700 AM     HEAVY RAIN       5 N MIDWAY              39.06N 92.44W
06/04/2020  M1.90 INCH       BOONE              MO   COCORAHS

            COCORAHS STATION MO-BN-20 HARRISBURG 5.9
            SSE.

0508 AM     HEAVY RAIN       3 S HERMANN             38.66N 91.43W
06/04/2020  M1.27 INCH       GASCONADE          MO   COCORAHS

            COCORAHS STATION MO-GS-3 HERMANN 3.0 S.

1000 AM     HEAVY RAIN       3 WNW GRANVILLE         39.59N 92.14W
06/04/2020  M1.21 INCH       MONROE             MO   MESONET

            MESONET STATION AU993 HOLLIDAY.

0700 AM     HEAVY RAIN       LAKE MYKEE              38.68N 92.10W
06/04/2020  M1.48 INCH       CALLAWAY           MO   COCORAHS

            COCORAHS STATION MO-CW-12 HOLTS SUMMIT 2.5
            NNE.

0800 AM     HEAVY RAIN       2 ENE JEFFERSON CITY    38.58N 92.15W
06/04/2020  M1.23 INCH       CALLAWAY           MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION JWPM7 2.3 E JEFFERSON
            CITY.

1002 AM     HEAVY RAIN       3 NE JEFFERSON CITY     38.60N 92.15W
06/04/2020  M1.12 INCH       CALLAWAY           MO   ASOS

            ASOS STATION KJEF JEFFERSON CITY.

0745 AM     HEAVY RAIN       3 SE SAINT MARTINS      38.56N 92.30W
06/04/2020  M1.08 INCH       COLE               MO   COCORAHS

            COCORAHS STATION MO-CE-7 JEFFERSON CITY 5.9
            W.

0700 AM     HEAVY RAIN       3 NNW KINGDOM CITY      38.99N 91.97W
06/04/2020  M3.80 INCH       CALLAWAY           MO   COCORAHS

            COCORAHS STATION MO-CW-18 KINGDOM CITY 3.2
            NNW.

0700 AM     HEAVY RAIN       LA GRANGE               39.94N 90.53W
06/04/2020  M1.07 INCH       BROWN              IL   MESONET

            MESONET STATION NLGI2 LA GRANGE.

0700 AM     HEAVY RAIN       1 NW LINN               38.49N 91.85W
06/04/2020  M1.09 INCH       OSAGE              MO   COCORAHS

            COCORAHS STATION MO-OS-3 LINN 0.5 NW.

0930 AM     HEAVY RAIN       4 SE MADISON            39.43N 92.17W
06/04/2020  M2.26 INCH       MONROE             MO   MESONET

            MESONET STATION MAZM7 3.6 SE MADISON.

0800 AM     HEAVY RAIN       2 WNW MEXICO            39.18N 91.90W
06/04/2020  M1.70 INCH       AUDRAIN            MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION MEXM7 1.7 W MEXICO.

1000 AM     HEAVY RAIN       MEXICO                  39.17N 91.87W
06/04/2020  M1.36 INCH       AUDRAIN            MO   MESONET

            MESONET STATION DW9110 MEXICO.

0800 AM     HEAVY RAIN       3 SSW MEXICO            39.12N 91.89W
06/04/2020  M3.05 INCH       AUDRAIN            MO   COCORAHS

            COCORAHS STATION MO-FSA-007 MEXICO 3.3 SSW.

0830 AM     HEAVY RAIN       8 NNW CARRINGTON        38.92N 92.13W
06/04/2020  M2.05 INCH       CALLAWAY           MO   MESONET

            MESONET STATION AT015 MILLERSBURG.

1010 AM     HEAVY RAIN       1 SSE MONROE CITY       39.64N 91.73W
06/04/2020  M1.79 INCH       MONROE             MO   MESONET

            MESONET STATION MOA19 1 SSE MONROE CITY.

0800 AM     HEAVY RAIN       4 W MOUNT STERLING      38.47N 91.70W
06/04/2020  M1.20 INCH       OSAGE              MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION FREM7 4.5 W MOUNT
            STERLING.

0800 AM     HEAVY RAIN       3 NNW NEW LONDON        39.63N 91.41W
06/04/2020  M1.00 INCH       RALLS              MO   COCORAHS

            COCORAHS STATION MO-RL-1 NEW LONDON 3.0 NNW.

0700 AM     HEAVY RAIN       OWENSVILLE              38.34N 91.50W
06/04/2020  M1.71 INCH       GASCONADE          MO   COCORAHS

            COCORAHS STATION MO-FSA-073 OWENSVILLE 0.5
            S.

0700 AM     HEAVY RAIN       1 W PALMYRA             39.79N 91.54W
06/04/2020  M2.47 INCH       MARION             MO   COCORAHS

            COCORAHS STATION MO-FSA-127 PALMYRA 1.0 W.

0800 AM     HEAVY RAIN       4 NNW PALMYRA           39.85N 91.56W
06/04/2020  M3.08 INCH       MARION             MO   COCORAHS

            COCORAHS STATION MO-MA-5 PALMYRA 4.5 NNW.

1010 AM     HEAVY RAIN       4 NNW BRAZITO           38.50N 92.30W
06/04/2020  M1.31 INCH       COLE               MO   MESONET

            MESONET STATION EW7104 PRAIRIE HOME.

1000 AM     HEAVY RAIN       5 ESE TAYLOR            39.90N 91.44W
06/04/2020  M1.01 INCH       MARION             MO   MESONET

            MESONET STATION QLDI2 3.3 SW QUINCY.

0800 AM     HEAVY RAIN       4 NW GERALD             38.45N 91.38W
06/04/2020  M1.08 INCH       GASCONADE          MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION RSEM7 ROSEBUD.

0915 AM     HEAVY RAIN       1 S SANTA FE            39.36N 91.83W
06/04/2020  M1.66 INCH       MONROE             MO   MESONET

            MESONET STATION STFM7 0.8 S SANTA FE.

1010 AM     HEAVY RAIN       4 W CHERRYVILLE         37.86N 91.35W
06/04/2020  M1.17 INCH       CRAWFORD           MO   MESONET

            MESONET STATION DW5123 STEELVILLE.

0915 AM     HEAVY RAIN       3 SSE THE LANDING       39.52N 91.64W
06/04/2020  M1.37 INCH       RALLS              MO   MESONET

            MESONET STATION CTZM7 2.5 SE THE LANDING.

0600 AM     HEAVY RAIN       3 SSE THE LANDING       39.52N 91.64W
06/04/2020  M1.36 INCH       RALLS              MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION CDAM7 2.5 SE THE
            LANDING.

0945 AM     HEAVY RAIN       1 E UNION               38.45N 91.00W
06/04/2020  M1.37 INCH       FRANKLIN           MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION UNNM7 0.7 E UNION.

1001 AM     HEAVY RAIN       1 SE UNION              38.44N 91.00W
06/04/2020  M1.30 INCH       FRANKLIN           MO   MESONET

            MESONET STATION EW2356 UNION.

1010 AM     HEAVY RAIN       1 WSW VANDALIA          39.30N 91.51W
06/04/2020  M1.41 INCH       AUDRAIN            MO   MESONET

            MESONET STATION MOA17 1 WSW VANDALIA.

0815 AM     HEAVY RAIN       1 NE VANDALIA           39.32N 91.48W
06/04/2020  M1.11 INCH       AUDRAIN            MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION VNDM7 0.6 NE
            VANDALIA.

0700 AM     HEAVY RAIN       7 ESE PERRY             39.40N 91.55W
06/04/2020  M1.47 INCH       RALLS              MO   COCORAHS

            COCORAHS STATION MO-RL-2 VANDALIA 7.3 NNW.

0800 AM     HEAVY RAIN       3 ESE WASHINGTON        38.54N 90.97W
06/04/2020  M1.34 INCH       FRANKLIN           MO   COCORAHS

            COCORAHS STATION MO-FR-10 WASHINGTON 2.7
            ESE.

0700 AM     HEAVY RAIN       3 NNE UNION             38.50N 91.00W
06/04/2020  M1.08 INCH       FRANKLIN           MO   COCORAHS

            COCORAHS STATION MO-FR-15 WASHINGTON 4.0 S.

1010 AM     HEAVY RAIN       2 WSW WILLIAMSBURG      38.91N 91.73W
06/04/2020  M1.25 INCH       CALLAWAY           MO   MESONET

            MESONET STATION MOA14 1 WSW WILLIAMSBURG.

&&
Local storm report, Jun 4, 10:50 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1050 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HEAVY RAIN       FLORIDA                 39.49N 91.79W
06/04/2020  M1.49 INCH       MONROE             MO   TRAINED SPOTTER

            EVENT TOTAL THROUGH THIS MORNING.

&&

MAPLES
Local storm report, Jun 4, 11:42 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1142 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     FLASH FLOOD      5 S THOMPSON            39.12N 91.98W
06/03/2020                   AUDRAIN            MO   EMERGENCY MNGR

&&

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:23 PM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Ralls52 min
Jun 3, 7:34 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery41 min
Jun 3, 7:44 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway46 min
Jun 3, 7:48 PM CDTFlash Flood WarningLSXMarion3 hr
Jun 3, 8:06 PM CDTFlash Flood WarningLSXAudrain, Boone, Callaway3 hr
Jun 3, 8:13 PM CDTSevere Thunderstorm WarningLSXMarion, Ralls, Shelby30 min
Jun 3, 8:56 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway49 min
Jun 3, 9:03 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone42 min
Jun 3, 9:28 PM CDTFlash Flood WarningLSXAudrain, Marion, Monroe, Ralls, Shelby7 hr
Jun 3, 9:49 PM CDTFlash Flood WarningLSXAudrain, Boone6 hr
Jun 3, 10:30 PM CDTFlash Flood WarningLSXMarion6 hr
Jun 3, 10:39 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway33 min
Jun 3, 10:45 PM CDTFlash Flood WarningLSXAudrain, Boone, Callaway5 hr
Jun 4, 12:27 AM CDTRiver Flood WarningLSXMarion11 hr
Jun 4, 3:44 AM CDTAreal Flood WarningLSXAudrain, Callaway6 hr
Jun 4, 7:26 AM CDTRiver Flood WarningLSXMonroe4 hr
Jun 4, 11:09 AM CDTRiver Flood WarningLSXCallaway, Osage8 days
Jun 4, 11:09 AM CDTRiver Flood WarningLSXGasconade, Montgomery8 days
Jun 4, 11:21 AM CDTRiver Flood WarningLSXLewis9 days
Jun 4, 11:21 AM CDTRiver Flood WarningLSXRalls24 hr

Nearby

River Flood Warnings in Missouri, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.